Archived

This topic is now archived and is closed to further replies.

MoonlitRiver

Epiduo = Face A Different Colour From Neck? (Pic)

5 posts in this topic

Ok so I've been using Epiduo for 2 weeks now and it's really been improving my skin so I'm keen to continue using it but it seems to have made my face a significantly different colour to my neck which is really bothering me. I've included a photo (sorry it's a bit blurry but I think you get the idea). As you can see there's a really definite line from where I've been applying the Epiduo. Just wondering if anyone knows of anything I could do to improve this or make it less noticeable? Will my face never be the same colour again or is this likely to be a temporary effect? Getting more than a little worried about it!

post-165353-0-57322400-1375876444_thumb.

post-165353-0-57322400-1375876444_thumb.


Current Treatment and Products

Cetaphil Gentle Skin Cleanser
Garnier Oil Free BB Cream
Epiduo
Zineryt
Cetaphil Moisturising Lotion
Eliminated Dairy from my Diet
320mg Saw Palmetto morning and night
300mg Nettle Root morning and night

Acne status: Breaking out since coming off Dianette and it's really getting me down. :(
My Log:
 http://www.acne.org/messageboard/topic/362701-trying-to-sort-my-hormones-out-the-natural-way/


Share this post


Link to post
Share on other sites

Similar thing has been happening to me from BP - I've been putting it down to irritation really (but my face has always been reddish in comparison to my neck). Do you think that could be all it is for you? Have you been using Epiduo for long? If it's fairly new or if you've started using more of it recently - that could be why. Does Epiduo increase your sensitivity to the sun? (I'm guessing it does)That could be a factor too maybe - so a sunscreen could help (if you're not already using one).

To me it looks like it would go away if you stopped Epiduo but I'd assume that it would get better with time too... that is an assumption though as I haven't used Epiduo before. Hope someone else can give you some better advice / help! :)


Started The Acne.org Regimen 2nd July 2013

 


Share this post


Link to post
Share on other sites

Similar thing has been happening to me from BP - I've been putting it down to irritation really (but my face has always been reddish in comparison to my neck). Do you think that could be all it is for you? Have you been using Epiduo for long? If it's fairly new or if you've started using more of it recently - that could be why. Does Epiduo increase your sensitivity to the sun? (I'm guessing it does)That could be a factor too maybe - so a sunscreen could help (if you're not already using one).

To me it looks like it would go away if you stopped Epiduo but I'd assume that it would get better with time too... that is an assumption though as I haven't used Epiduo before. Hope someone else can give you some better advice / help! smile.png

Thanks for the reply Lilly! I guess it probably is irritation I just found it a little alarming! My face has always been slightly darker than my neck but never anything like this much. I've been using it for 2 weeks so yes it is fairly new for me, though I have used BP before when I was on the Regimen. I always make sure to wear sunscreen and I haven't been out in the sun much recently in any case. I really hope you're right and it will get better with time when my skin becomes more accustomed to the Epiduo! unsure.png


Current Treatment and Products

Cetaphil Gentle Skin Cleanser
Garnier Oil Free BB Cream
Epiduo
Zineryt
Cetaphil Moisturising Lotion
Eliminated Dairy from my Diet
320mg Saw Palmetto morning and night
300mg Nettle Root morning and night

Acne status: Breaking out since coming off Dianette and it's really getting me down. :(
My Log:
 http://www.acne.org/messageboard/topic/362701-trying-to-sort-my-hormones-out-the-natural-way/


Share this post


Link to post
Share on other sites

Hopefully that's all it is - from what you've said, it does sound like it's just irritation and your skin adjusting to it. I suppose if it get's worse in the next few weeks or doesn't seem to be improving then you could worry a little :P but for now it seems normal to me :) Hope it goes well then.


Started The Acne.org Regimen 2nd July 2013

 


Share this post


Link to post
Share on other sites

Hopefully that's all it is - from what you've said, it does sound like it's just irritation and your skin adjusting to it. I suppose if it get's worse in the next few weeks or doesn't seem to be improving then you could worry a little tongue.png but for now it seems normal to me smile.png Hope it goes well then.

Thanks for the reassurance! I really needed it! For now I'll have to settle for plastering it with Cetaphil in the hopes of calming it and maybe reducing the amount I use for a few days. Thanks again for replying! :)


Current Treatment and Products

Cetaphil Gentle Skin Cleanser
Garnier Oil Free BB Cream
Epiduo
Zineryt
Cetaphil Moisturising Lotion
Eliminated Dairy from my Diet
320mg Saw Palmetto morning and night
300mg Nettle Root morning and night

Acne status: Breaking out since coming off Dianette and it's really getting me down. :(
My Log:
 http://www.acne.org/messageboard/topic/362701-trying-to-sort-my-hormones-out-the-natural-way/


Share this post


Link to post
Share on other sites